# SDR 97ZZZX4229

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Propeller
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER DEICE BOOT MISSING.  REPLACED BOOT.
